# SDR AU990148

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.27MK 600
- Engine: Rroyce DART5327R
- Propeller: Rotol R1934304
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: RK19971
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE AUXILIARY GEARBOX OUTPUT SHAFT SEAL LEAKING.  ENGINE HAD SUFFERED A PREVIOUS AUXILIARY GEARBOX DRIVESHAFT FAILURE WHICH MAY HAVE CONTRIBUTED TO THE DEFECT.
